# SDR R61A2018103061100

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 12,759 hours, 8,624 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Defective
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE KEPT POPULATING EN ROUTE. QRH PROCEDURE WAS ACCOMPLISHED, MESSAGE CONTINUED TO POPULATE AND GO AWAY. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R EMERGENCY BRAKE PRESSURE SWITCH SYSTEM 1 IAW AMM 32-44-09. R&R EMERGENCY PARKING BRAKE PRESSURE S WITCH SYSTEM NR 2.
